# SDR A6WA201644141

- Difficulty date: July 23, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 37,655 hours, 35,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ON ACCEPTANCE INSPECTION, THAT THE EMERGENCY FLOOR LEVEL LIGHTS DID NOT ILLUMINATE FROM ROW 8 AFT.  R & R NR 4 INVERTER.  OPS CHECK GOOD IAW AMM 33-51-07.
